# SDR RAIA00712013

- Difficulty date: December 11, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145
- Aircraft serial: 145055
- Aircraft time: 22,895 hours, 19,544 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00554
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,021 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT NR 5523 - SDF - LOSS OF PRESSURIZATION.  MAINTENANCE REMOVED AND REPLACED PRESSURIZATION CONTROLLER, OPS CHECK GOOD.
